# SDR ABXA9900748

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 591472983
- Condition: Cracked
- Location: Bs 549
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL STIFFENER NR 7 CRACKED AT STATION 549 BULKHEAD LOWER END.  REPAIRED IAW DC9 SRM DWG K05159.
